# SDR AALA2009020900022

- Difficulty date: February 3, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 17,411 hours, 1,169 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Canning
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD OIL CANNING JUST AFT OF STA 1016 APPROX 3 O`CLOCK, 6 INCH BY 6 INCH AREA.  REPAIRED DAMAGED AREA OF BULKHEAD PER ESO 61000 DATED 29 JAN 09.
